# SDR DALA2025061904612

- Difficulty date: June 15, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 80,212 hours, 33,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7445530) DURING SVC FOUND EMERGENCY FLOOR PATH LIGHT AT ROW 27 INOP. REMOVED AND REPLACED FLOOR PROXIMITY LIGHT ASSY PER B737 AMM 33-51. OPS CHECKED GOOD.
